# SDR QMLA2012030312023

- Difficulty date: March 3, 2012
- Submitted: March 7, 2012
- Operation: Air carrier
- Aircraft: N811LV
- Make and model: Bolkms BK117C1
- Aircraft serial: 7527
- Aircraft time: 7,773 hours, 26,196 cycles
- Engine: Tmeca ARRIEL1E2
- Engine time: 6,305 hours
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin/Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE PILOT DETECTED THE ODOR OF FUEL IN THE CABIN AND COCKPIT, APPROXIMATELY FOUR MINUTES INTO FLIGHT.  RETURNED TO BASE.  MX INSPECTED ACFT IAW THE MM 60.  NO DEFECTS WERE NOTED.  A MX CHECK FLIGHT WAS PERFORMED WITH NO ODOR DUPLICATED.  THE ACFT WAS RETURNED TO SERVICE.
